# SDR SWIA2019031245622

- Difficulty date: March 12, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 41,512 hours, 35,205 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE  WARNING MESSAGE FOR NOSE GEAR STUCK IN THE DOWN AND LOCKED POSITION ON DEPARTURE. ASSOCIATED WOW INPUT CAUTION MESSAGE. RAN QRH FOR BOTH MADE NORMAL LANDING ALL GEAR CAME DOWN AND LOCKED. (FLT#5830) FO: 03/12/2019 CLOSED REMOVED AND REPLACED NLG ASSEMBLY. OPS CHECK OF GEAR EXTENSION/RETRACTION SYSTEM GOOD AT THIS TIME IAW AMM.
